COVID-19 Update - This is to inform you that the Government of India has announced a complete lockdown in India 22nd March 2020 to 14th April 2020. As a result, our offices will now be closed till 14th April 2020 and all our employees will be working from home. Office telephones will not be answered, and therefore you are requested to direct all your queries related to manuscript submission, review process, publication etc. at below mentioned details. editor@innovativepublication.com, rakesh.its@gmail.com, Mob. 8826373757, 8826859373, 9910947804

Article view: 583

Article download: 118

IP International Journal of Ocular Oncology and Oculoplasty


Orbital inflammation caused by bisphosphonates case report and literature review


Full Text PDF Share on Facebook Share on Twitter


Author Details : Gonzalez Barlatay Joaquin Miguel, Ortiz-Basso Tomas, Hernandez Gauna Guillermo, Vigo Rodolfo Luis, P

Volume : 2, Issue : 2, Year : 2016

Article Page : 148-151


Suggest article by email

Abstract

Bisphosphonates are drugs broadly disseminated and frequently used in clinical practice. Ocular adverse effects are already known and orbital inflammation outstands as one of the most severe. It is clinically evident by palpebral edema, conjunctival congestion, chemosis, ocular motility impairment, pain, diplopia, and blurred vision. It can affect both eyes and be accompanied by anterior uveitis. Timely treatment is vital to expect a favorable outcome. Systemic corticosteroids are the treatment of choice. We present the case of a patient whose inflammation improved after treatment with oral doses of diclofenac

How to cite : Miguel G B J, Tomas O, Guillermo H G, Luis V R, P, Orbital inflammation caused by bisphosphonates case report and literature review. IP Int J Ocul Oncol Oculoplasty 2016;2(2):148-151

Copyright © 2016 by author(s) and IP Int J Ocul Oncol Oculoplasty. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC BY 4.0) (creativecommons.org)